Skip to content
Body pulling to one side!
avatar
christianemorystanley posted:
I have a diagnosis of multiple sclerosis and myasthenia gravis (MG). They, the doctors, tell me that my MG is controlled for the time being. The MS is acting up. So, they increased the dosage of my Prednisone. I was already on Imuran, Baclofen, and Zanaflex. Anyway, my whole body, and gait is pulling towards the right side. The doctor offers no explanation nor any type of comments on this problem. Does anyone else have this problem going on in their body or have they seen or heard of such in any MS patient(s)? Please someone let me know. So, I can better understand what's happening to my body here. Many thanks everybody in advance for your kind help!!!!
Reply
 
avatar
hackwriter responded:
Dear Christian,

Your gait issue is typical; we often have one side with more nerve damage. Our disabilities are based solely upon where the damage is in our brains and spinal cords. Limb weakness and gait problems mean we have significant spinal cord myelin damage--the location of which will determine which side is more affected and in what ways.

Taking a disease-modifying therapy is the only means we have of reducing the number of flares and our rate of progression. Prednisone is only used to quiet nerve inflammation during a relapse, it is not a disease-modifying therapy.

Kim
 
avatar
christianemorystanley replied to hackwriter's response:
Dear Kim,

Thank you so very much for your reply! You are the only person that has responded to my question, and I sincerely appreciate your answer. It truly makes sense, and I truly appreciate it...not even the doctors have explained it to me. So, I really do appreciate your answer!

Chris


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Wealth of vitamin D and MS information
There is a lot of information on vitamin D and MS at VitaminDWiki. Shortcut to the MS material is http://tinyurl.com/MSVitaminD . You ... More
Was this Helpful?
24 of 31 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.